. Preuve, En juxtaposant les propositions 4

. Argmin, Argmax(R v(t) ) et Argmax(R s ) = Argmin(W v+(s) )

. Par, si v + est continue en v(t) alors v + (v(t)) = t. Donc si t ? ? [v = v(t)] alors v + est continue en v(t ? ) et on a t ? = v + (v(t ? )) = v + (v(t))

. De, 4 que si v est continue en v + (s) alors v(v + (s)) = s. Donc si s ? ? [v + = v + (s)] alors v est continue en v + (s ? ) et on a s ? = v(v + (s ? )) = v(v + (s)) = s. D'où

. Preuve, Soit x ? X, d'après (4.12), on a ?(?, ?) ? I × J, wc(x, ?) ? ? ?? ? ? r(x, ?)

. Preuve, résulte d'une application directe de la proposition 4.3.6. Par ailleurs, comme (H) est vérifiée par la fonction wc, il résulte de (4.28) que (4.30) ?(?, ?) ? I

. De, = ?, alors en prenant ? = v r (?) dans (4.30), on obtient [wc(., v r (?)) ? v wc (v r (?))] = [v r (?) ? r(

M. A. Mansour, A. Metrane, and M. Théra, Lower Semicontinuous Regularization for Vector-Valued Mappings, Journal of Global Optimization, vol.80, issue.1, pp.283-309, 2006.
DOI : 10.1007/978-3-642-65970-6

URL : http://www.unilim.fr/laco/rapports/2004/R2004_06.pdf

G. Allaire, Analyse numerique et optimisation : Une introduction a la modelisation mathematique et a la simulation numerique French. Les Éditions de l'École Polytechnique, 2012.

M. Barro, A. Ouédraogo, and S. Traoré, On uncertain conical convex optimization problems

F. L. Bauer, J. Stoer, and C. Witzgall, Absolute and monotonic norms, Numerische Mathematik, vol.63, issue.1, pp.257-264, 1961.
DOI : 10.1007/BF01386026

A. Beck and A. Ben, Duality in robust optimization: Primal worst equals dual best, Operations Research Letters, vol.37, issue.1, pp.1-6, 2009.
DOI : 10.1016/j.orl.2008.09.010

Y. Ben-haim, Information-gap decision theory. Series on Decision and Risk, 2001.

A. Ben-tal, L. Ghaoui, and A. Nemirovski, Robust optimization, Princeton Series in Applied Mathematics, 2009.
DOI : 10.1515/9781400831050

A. Ben-tal and A. Nemirovski, Robust Convex Optimization, Mathematics of Operations Research, vol.23, issue.4, 1998.
DOI : 10.1287/moor.23.4.769

A. Ben-tal and A. Nemirovski, Lectures on Modern Convex Optimization : Analysis, Algorithms, and Engineering Applications, MPS-SIAM Series on Optimization . Society for Industrial Mathematics, 2001.
DOI : 10.1137/1.9780898718829

URL : http://iew3.technion.ac.il/Labs/Opt/opt/LN/Final.pdf

A. Ben-tal and A. Nemirovski, Robuste optimization methodology and applications, Math. Programm, vol.92, pp.458-480, 2002.

C. Berge, Espaces topologiques, fonctions multivoques, 1959.

D. Bertsimas, D. Pachamanova, and S. Melvyn, Robust linear optimization under general norms, Operations Research Letters, vol.32, issue.6, pp.510-516, 2004.
DOI : 10.1016/j.orl.2003.12.007

URL : http://web.mit.edu/dbertsim/www/papers/Robust%20Optimization/Robust%20Linear%20Optimization%20under%20General%20Norms.pdf

R. I. Bo?, Conjugate duality in convex optimization, 2010.

R. I. Bo?, V. Jeyakumar, and L. Y. Li, Robust duality in paremetric convex optimization. Set-Valued Var, Anal, vol.21, pp.177-189, 2013.

R. I. Bo? and G. Wanka, A weaker regularity condition for subdifferential calculus and Fenchel duality in infinite dimensional spaces, Nonlinear Analysis: Theory, Methods & Applications, vol.64, issue.12, pp.2787-2804, 2006.
DOI : 10.1016/j.na.2005.09.017

N. Bourbaki, Espaces vectoriels topologiques. Eléments de mathématique, 1981.

H. Brezis, Analyse fonctionnelle. Collection Mathématiques Appliquées pour la Maîtrise, p.134, 1983.

R. S. Burachik and V. Jeyakumar, A dual condition for the convex subdifferential sum formula with applications, J. Convex Anal, vol.12, pp.279-290, 2005.

E. Carrizosa and J. Fliege, Generalized Goal Programming: polynomial methods and applications, Mathematical Programming, pp.281-303, 2002.
DOI : 10.1007/s10107-002-0303-4

URL : http://www.mathematik.uni-dortmund.de/lsx/fliege/paper/BEIF108.ps

A. Charnes and W. Cooper, Programming with linear fractional functionals, Naval Research Logistics Quarterly, vol.3, issue.3-4, pp.181-186, 1962.
DOI : 10.1002/nav.3800090303

M. Ciligot-travain, Sur une notion de robustesse, Ann. I.S.U.P, vol.56, issue.2-3, pp.37-48, 2012.
URL : https://hal.archives-ouvertes.fr/hal-01334825

C. Combari, M. Laghdir, and L. Thibault, Sous-différentiels de fonctions convexes composées, Ann. Math. Qué, vol.18, pp.119-148, 1994.

J. P. Crouzeix, Contributions à l'étude des fonctions quasiconvexes. Thesis, 1977.

J. Crouzeix, J. Ferland, and S. Schaible, Duality in generalized linear fractional programming, Mathematical Programming, pp.342-354, 1983.
DOI : 10.1007/bf02592224

URL : https://link.springer.com/content/pdf/10.1007%2FBF02592224.pdf

J. Crouzeix, J. Ferland, and S. Schaible, An algorithm for generalized fractional programs, Journal of Optimization Theory and Applications, vol.26, issue.1, pp.35-49, 1985.
DOI : 10.1007/BF00941314

J. Crouzeix and J. A. Ferland, Algorithms for generalized fractional programming, Mathematical Programming, pp.191-207, 1991.
DOI : 10.1007/BF01582887

N. Dinh, G. Vallet, and M. Volle, Functional inequalities and theorems of the alternative involving composite functions, Journal of Global Optimization, vol.18, issue.1, pp.837-863, 2014.
DOI : 10.1142/5021

URL : https://hal.archives-ouvertes.fr/hal-00866946

W. Dinkelbach, On Nonlinear Fractional Programming, Management Science, vol.13, issue.7, pp.492-498, 1967.
DOI : 10.1287/mnsc.13.7.492

J. Dixmier, General topology, 1984.
DOI : 10.1007/978-1-4757-4032-5

S. Dolecki and S. Kurcyusz, On $\Phi $-Convexity in Extremal Problems, SIAM Journal on Control and Optimization, vol.16, issue.2, pp.277-300, 1978.
DOI : 10.1137/0316018

L. Ghaoui and H. Lebret, Robust Solutions to Least-Squares Problems with Uncertain Data, SIAM Journal on Matrix Analysis and Applications, vol.18, issue.4, pp.1035-1064, 1997.
DOI : 10.1137/S0895479896298130

L. M. Elias and J. E. Martínez-legaz, A simplified conjugation scheme for lower semi-continuous functions. Optimization, pp.751-763, 2016.
DOI : 10.1080/02331934.2015.1080700

P. Embrechts and M. Hofert, A note on generalized inverses, Mathematical Methods of Operations Research, vol.28, issue.11, pp.423-432, 2013.
DOI : 10.1214/lnms/1215452606

E. Ernst and M. Volle, Zero duality gap and attainment with possibly nonconvex data, J. Convex Anal, vol.23, issue.2, pp.615-629, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01481759

N. Falkner and G. Teschl, On the substitution rule for Lebesgue???Stieltjes integrals, Expositiones Mathematicae, vol.30, issue.4, pp.412-418, 2012.
DOI : 10.1016/j.exmath.2012.09.002

C. Feng, H. Wang, X. Tu, and J. Kowalski, A Note on Generalized Inverses of Distribution Function and Quantile Transformation, Applied Mathematics, vol.03, issue.12, pp.2098-2100, 2012.
DOI : 10.4236/am.2012.312A289

F. Flores-bazán, On a notion of subdifferentiability for non-convex functions. Optimization, pp.1-8, 1995.

A. L. Fradkov and V. A. Jakubovi?, The S-procedure and the duality relation in convex quadratic programming problems, Vestnik Leningrad. Univ, vol.6, issue.2, pp.101-109, 1979.

M. Goberna and M. López, Linear Semi-Infinite Optimization. Wiley Series in Mathematical Methods in Practice, 1998.
DOI : 10.1007/978-1-4899-8044-1_3

S. Guillaume and M. Volle, Level sets relaxation, epigraphical relaxation and conditioning in optimization, Positivity, vol.25, issue.2, pp.769-795, 2015.
DOI : 10.4171/RMI/643

URL : https://hal.archives-ouvertes.fr/hal-01128309

N. Hadjisavvas, S. Komlósi, and S. Schaible, Handbook of generalized convexity and generalized monotonicity, volume 76 of Nonconvex Optimization and its Applications, 2005.

H. A. Hindi and S. P. Boyd, Robust solutions to l 1 , l 2 ,and l ? uncertain linear approximation problems using convex optimazation, Proceedings of the American Control Conference, pp.3487-3491, 1998.
DOI : 10.1109/acc.1998.703249

D. Hindrichsen and A. Pritchard, Stability radii of linear systems, Systems & Control Letters, vol.7, issue.1, pp.1-10, 1986.
DOI : 10.1016/0167-6911(86)90094-0

C. L. Jean-baptiste-hiriart-urruty, Fundamentals of Convex Analysis. Grundlehren Text Editions, 2001.

C. L. Jean-baptiste-hiriart-urruty, Convex Analysis and Minimization Algorithms I : Fundamentals. Grundlehren der mathematischen Wissenschaften 305, 1993.

V. Jeyakumar and G. Y. Li, Strong Duality in Robust Convex Programming: Complete Characterizations, SIAM Journal on Optimization, vol.20, issue.6, pp.3384-3407, 2010.
DOI : 10.1137/100791841

E. P. Klement, R. Mesiar, and E. Pap, Quasi-and pseudo-inverses of monotone functions, and the construction of t-norms. Fuzzy Sets and Systems, pp.3-13, 1999.

G. Y. Li, V. Jeyakumar, and G. M. Lee, Robust conjugate duality for convex optimization under uncertainty with application to data classification, Nonlinear Analysis: Theory, Methods & Applications, vol.74, issue.6, pp.2327-2341, 2011.
DOI : 10.1016/j.na.2010.11.036

D. T. Luc, Theory of vector Optimization, 1989.
DOI : 10.1007/978-3-642-50280-4

J. Martínez-legaz, Generalized Convex Duality and its Economic Applicatons . Nonconvex Optimization and Its Application, Handbook of generalized convexity and generalized monotonicity, p.76, 2005.

W. Milne and R. Reynolds, Fifth-Order Methods for the Numerical Solution of Ordinary Differential Equations, Journal of the ACM, vol.9, issue.1, pp.64-70, 1962.
DOI : 10.1145/321105.321112

J. J. Moreau, Fonctionnelles convexes, 1966.

J. J. Moreau, Inf-convolution, sous-additivité, convexité des fonctions numériques, J. Math. Pures Appl, vol.49, pp.109-154, 1970.

J. P. Penot, What is quasiconvex analysis ? Optimization, pp.35-110, 2000.
DOI : 10.1080/02331930008844469

J. P. Penot, Conjugacies adapted to lower semicontinuous functions. Optimization, pp.473-494, 2015.
DOI : 10.1080/02331934.2013.796472

URL : https://hal.archives-ouvertes.fr/hal-01451201

J. P. Penot and M. Théra, Semi-continuous mappings in general topology, Archiv der Mathematik, vol.5, issue.1, pp.158-166, 1982.
DOI : 10.1007/BF01304771

J. P. Penot and M. Volle, On Quasi-Convex Duality, Mathematics of Operations Research, vol.15, issue.4, pp.4597-625, 1990.
DOI : 10.1287/moor.15.4.597

J. P. Penot and M. Volle, Surrogate Programming and Multipliers in Quasi-convex Programming, SIAM Journal on Control and Optimization, vol.42, issue.6, pp.1994-2003, 2004.
DOI : 10.1137/S0363012902327819

R. T. Rockafellar, Extension of Fenchel? duality theorem for convex functions, Duke Mathematical Journal, vol.33, issue.1, pp.81-90, 1966.
DOI : 10.1215/S0012-7094-66-03312-6

R. T. Rockafellar, Convex analysis. Princeton Mathematical Series, 1970.

R. T. Rockafellar, Conjugate duality and optimization Lectures given at the Johns Hopkins University, Conference Board of the Mathematical Sciences Regional Conference Series in Applied Mathematics, 1973.

A. Rubinov, Abstract Convexity and Global Optimization. Nonconvex Optimization and Its Application, p.44, 2000.
DOI : 10.1007/978-1-4757-3200-9

S. Schiable, Parameter-free convex equivalent and dual programs of fractional programming problems, Zeitschrift f??r Operations Research, vol.19, issue.5, pp.187-196, 1974.
DOI : 10.1007/BF02026600

I. Singer, Abstract convex analysis. Canadian Mathematics Series of Monographs and Texts, 1997.

M. Sniedovich, The mighty maximin. Working paper No. M.S-02-08, 2008.

A. Soyster, Technical Note???Convex Programming with Set-Inclusive Constraints and Applications to Inexact Linear Programming, Operations Research, vol.21, issue.5, pp.1154-1157, 1973.
DOI : 10.1287/opre.21.5.1154

I. M. Stancu-minasian, Fractional Programming : Theory, Methods and Applications . Mathematics and Its Applications 409, 1997.

H. Tuy, Convex programs with an additional reverse convex constraint, Journal of Optimization Theory and Applications, vol.1, issue.3, pp.463-486, 1987.
DOI : 10.1007/BF00938217

J. Vicente-pérez and M. Volle, Even convexity, subdifferentiability, and ??-regularization in general topological vector spaces, Journal of Mathematical Analysis and Applications, vol.429, issue.2, pp.956-968, 2015.
DOI : 10.1016/j.jmaa.2015.04.051

M. Volle, Conjugaison par tranches, Annali di Matematica Pura ed Applicata, vol.896, issue.n. 2, pp.279-312, 1985.
DOI : 10.4153/CJM-1949-007-x

M. Volle, Conjugaison par tranche et dualité de toland. Optimization, pp.633-642, 1987.
DOI : 10.1080/02331938708843277

M. Volle, J. E. Martínez-legaz, and J. Vicente-pérez, Duality for Closed Convex Functions and Evenly Convex Functions, Journal of Optimization Theory and Applications, vol.139, issue.3, pp.985-997, 2015.
DOI : 10.1007/BF01766858

URL : https://hal.archives-ouvertes.fr/hal-01326216

H. Wilf, Maximally Stable Numerical Integration, Journal of the Society for Industrial and Applied Mathematics, vol.8, issue.3, pp.537-540, 1960.
DOI : 10.1137/0108038

H. Xu and C. Caramanis, Robust Regression and Lasso, IEEE Transactions on Information Theory, vol.56, issue.7, pp.3561-3574, 2010.
DOI : 10.1109/TIT.2010.2048503

S. Zlobec, Characterizing optimality in mathematical programming models, Acta Applicandae Mathematicae, vol.17, issue.18, pp.113-180, 1988.
DOI : 10.1007/BF02109595